American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. Y. Husseini. The fixed-point property of $(2m-1)$-connected $4m$-manifolds . Trans. Amer. Math. Soc. 220 (1976) 343-359. MR 0420601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ted Petrie. $G$-transversality. Bull. Amer. Math. Soc. 81 (1975) 721-722. MR 0370631.
Abstract, references, and article information   
View Article: PDF

[3] S. Y. Husseini. The products of manifolds with the f.p.p. need not have the f.p.p.. Bull. Amer. Math. Soc. 81 (1975) 441-442. MR 0367981.
Abstract, references, and article information   
View Article: PDF

[4] Ted Petrie. Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 1133-1136. MR 0368058.
Abstract, references, and article information   
View Article: PDF

[5] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[6] Ted Petrie. Smooth $S^1$ actions and bilinear forms. Bull. Amer. Math. Soc. 79 (1973) 1056-1059. MR 0334265.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1